# SDR 2002FA0001197

- Difficulty date: September 13, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Aircraft: N394B
- Make and model: Beech C90A
- Aircraft serial: LJ1553
- Engine: Pwa PT6A6
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE 1 AND 2 INSPECTION ON THIS AIRCRAFT,  LUBRICANT WAS FOUND ACCUMULATING AT ACTUATOR HOUSING.  FURTHER INSPECTION REVEALED A CRACK IN THE CHROMED SHAFT RUNNING PARALLEL WITH THE SHAFT STARTING AT THE ROD-END.  THIS CRACK WAS APPROXIMATELY 2.75 INCHES IN LENGTH.  THE ACTUATOR WAS REPLACED WITH A NEW ASSEMBLY.  NO RECOMMENDATIONS CAN BE MADE TO PREVENT THIS OCCURANCE.
